My thyroid was surgically removed about 20 years ago.
I have been on 112 Synthroid.
Had one dosing problem about 7 years ago, similar to this,eventually was returned to 112 and was fine till about a year ago.
Last year my TSH dropped to 0.00# levels, and my Dr reduced Synthroid in steps till we got to 75. I refused to go lower and was sent to Endo. Endo tried Synthroid supplemented with T3, which was stopped due to heart rate elevation.
After not getting the TSH to raise, we stopped all synthriod, after 4 weeks or so TSH was way up, 400's I think, we started at 50 Synthoid. Went to reg DR for vertigo...no diagnose, maybe dehydrated. Next blood test had TSH lowering just some, went to 75 Synthroid. I had trouble controlling very soft bowels...major change..interfered with work/life...went to 50 + 1/2 of a 25. Last bood test was sort of high TSH with normal T4. I feel like ****...hands ache, tired, feel like crying, legs starting to hurt, etc. AND
This current 75 is the dose that a year ago I was told was too high. I have asked about matters that would affect TSH non-production and of T4 to T3 inhibited production. And have been told this does not seem reasonable to look into.
I have no thyroid...why is it so hard to regulate my dose.